01-04-2006, 02:32 PM #1New Member
- Join Date
- Dec 2005
im on my 2nd week of winstrol (150 ml. per week) im having problems with my lower back muscles, some one told it could be the winstrol, is this true???
01-05-2006, 03:35 AM #2Banned
- Join Date
- Aug 2004
There is a debate as to whether winstrol causes tendons to weaken, some say it strengthens them. It is said to stimulate the reforming of collagen in cartilage and to reduce the effects of glucocorticosteroid use (for joint inflammation), but many strength and/or speed athletes have apparantly suffered joint problems whilst taking this cutting druug.
It could be having an effect on the tendoninous regions in your spine, yes its possible. It is funny you should ask whether it is having an effect, because clearly it means you think it is related. And it just might be, because many other athlets have said the same of their joints.
You need a second opinion.
01-05-2006, 04:11 PM #3Originally Posted by Flexor
01-06-2006, 12:46 PM #4Originally Posted by needmorestrength
This is a quote from an article I ran across on Canadian Juice Monsters, but it didn't have any references or backup evidence -
Winstrol increases collagen synthesis. It will give you bigger tendons. However, your body compensates for this by making them more brittle, weaker, and more prone to injury. I can't tell you how many bros work out anaerobically and become injured while on winstrol. Guys who lift in the 1-5 rep range while on winstrol, to baseball players who sprint all out from a stationary position -- winstrol should be the LAST drug they choose. Most of them like winstrol because they don't get the weight gain from it but it is very detrimental to bros who train for any sport anaerobically. Tendons tear easily on it.
Also, the drugs I mention increase collagen syn while also increasing collagen cross-linking integrity, making for a much stronger tendon.
Winstrol, on the other hand, will dramatically increase collagen syn, but ironically it decreases collagen cross-linking integrity, thus making a much weaker tendon.
01-06-2006, 12:47 PM #5
Does anyone get back pump from Winny like they do from D-Bol????
Are you sure you've got Winny?
01-06-2006, 10:36 PM #6Originally Posted by wamps08
02-27-2006, 03:00 PM #7
I been on the winnies for amnth now andi have noticed a serious right leg tendon problem- as a martial artist it is a pain in the ****. Thanks for the advice bro- that expains alot to me.
02-27-2006, 03:45 PM #8
02-27-2006, 03:51 PM #9Junior Member
- Join Date
- Nov 2004
Are joint probs resulting from Winny aleviated by things such as celedrin and MSM? I see that glucosamine is not considered very effective by many recent tests. What about chondroitan? Cissus?
02-27-2006, 04:00 PM #10
sure it can help, but will it alleviate all the pain? depends on the individual and how many previous knee traumas they have had. definately worth a shot. i am a big fan of glucoasmine and chondritin, when all else fails try deca , that helps with joint pain
Last edited by Doc.Sust; 02-27-2006 at 04:03 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)